... said I could take it at nite, but I'm worried w/the trazadone. I guess I'll check in w/dr. thx
laura in pa; Yes you can take both at bedtime.Most of the tiredness should go away with continued use the Trazodone helps with the depression and also sleep that is why many take this medication at bedtime and the first week or so it can make you tired in the morning but that goes away as your body and mind get used to it.
Zoloft can cause some of this to when you first start it but it gets much better in 5 to 10 days you well notice improvement if your still having problems then check with your doctor about it. Have a good weekend.Chuck1957
One other thing when you change the Zoloft remember to always take it about the same time like always at bedtime or always when you get up in the morning and it takes about 6 weeks to reach the blood level, but you should notice some changes in a week or two but the full benefits you won't notice right away.Have a good day Chuck1957
Hi Laura! Most people can take the two medications together, but you're right. It's always best to double-check with your doctor or a pharmacist who knows your medical history.
Your drowsiness should subside in a few days to a week or so. It;s normal while your body adjusts to your new medication.
Best wishes, WCV (in PA!)
Also, going from Wellbutrin to Zoloft can cause some additional fatigue. Wellbutrin is a more stimulating AD than Zoloft & they are both in different classes of Ads. It will probably take some time for your system to adjust to the difference.
Also, I have tried Trazadone (while on an SSRI, too) & it made me feel soo tired the next day!
Best of luck (from the Keystone State as well!!)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2010 • 5 answers
Posted 14 Jul 2012 • 5 answers
Posted 16 Sep 2014 • 2 answers
Posted 9 Mar 2016 • 1 answer
Posted 16 Mar 2016 • 4 answers